Hmm... I need to find out myself. I don't know what is the right answer to your question. I'll do some research in Google and get back to you if I discover an anything. You should email the people at Medifast as they probably can help you..
It takes a while before your gut gets used to all that fiber but I always get a bit gassy after drinking something with all that fiber...
You have to give it time to work......have you been on.
They have a great fiber supplement that works great and does not have the same issues as fiber you get at the store that has additives. Try it...
I've been on.
For about a month and it has helped me tremendously with my stomach pains and bloating. Just takes a little while. I think it took me about 2-3 weeks for my stomach to get used to all the fiber. I would try to keep with it unless things get dramatically worse or you get pain that you didnt have before...
I've been thru that with.
Too. I had to quit taking it altogether but that's just my experience. It may take awhile to get used to it. I am having gas and bloating now. Painful cramps and the Gas X has not helped yet. Wouldn't mind it so much if I could pass the gas.
Is needed. I.
I don't blow up!..
It's a GREAT solution and doesn't cause me all the gassy discomfort. I use it daily per doctors orders and it's been a lifesaver for me..
I take the capsules instead of the loose powder. I couldn't stand to drink another thing after all the preps for the tests. I have not had any problem with gas and they worked within 2 days. I get the equate brand for Walmart and take 1- 3x daily...
You are supposed to start slowly when adding a fiber supplement, then gradually increase to maximum dosage..
I believe. Any type of fiber supplement with.
Gives me horrible bloating and gas. The only one I can tolerate is.
(methylcellulose). It's 100% soluble and gluten free and won't ferment to cause the excess gas. I have used the sugar free orange flavor and it's actually pretty tasty...
Same thing happened to me. You may try a different type of fiber suplement (its alwaysf good to have more than one choice) but my gassy-ness didnt last over a week after starting.. hang in there things will get better..
Aww.. I would keep trying it and see how you do.. it's only been two days right?? maybe it needs time to kick in.. have you tried gas x.. I like that alot.. I take it at night too and it works for the most part...
I understand what your going through!!.. iam bloated, gassy and cant go to the bathroom.. I hate it.. just hate it...